# SDR CA970422035

- Difficulty date: April 7, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 39,422 hours
- Engine: Pwa PT6A28
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 1153840043
- Condition: Cracked
- Location: Drain Boss
- Component: Cabin Heater, Janitrol, E10D40
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW ADVISED MAINTENANCE ON ARRIVAL OF A FUEL SMELL IN THE CABIN.   HE JANITROL HEATER WAS FOUND TO HAVE CRACKED AT THE DRAIN BOSS WELD ON THE COMBUSTION CAN.  THE UNIT WAS REPLACED.
